Weak approximation for linear systems of quadrics

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 213
  • Download : 0
We give local conditions at infinity ensuring that the intersection of n quadrics in p(N), N >> n, satisfies weak approximation. (c) 2005 Elsevier Inc. All rights reserved
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2006-07
Language
English
Article Type
Article
Keywords

CHATELET SURFACES; QUADRATIC-FORMS; INTERSECTIONS

Citation

JOURNAL OF NUMBER THEORY, v.119, no.1, pp.148 - 154

ISSN
0022-314X
DOI
10.1016/j.jnt.2005.10.002
URI
http://hdl.handle.net/10203/213020
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0